Police: Centre Hall man OK after heroin overdose

From CDT staff reportsApril 19, 2014 

A heroin overdose was reported on Friday night.

State College police said that a 31-year-old Centre Hall man was the victim of the apparent overdose at a residence on Hill Drive around 9 p.m.

The man was unresponsive at the scene but was revived after emergency crews administered Narcan, a medication that neutralizes the effects of opiates such as heroin.

He was thought to be transported to Mount Nittany Medical Center for treatment, but police could not confirm that Saturday.

The incident is under investigation, said police.

Centre Daily Times is pleased to provide this opportunity to share information, experiences and observations about what's in the news. Some of the comments may be reprinted elsewhere in the site or in the newspaper. We encourage lively, open debate on the issues of the day, and ask that you refrain from profanity, hate speech, personal comments and remarks that are off point. Thank you for taking the time to offer your thoughts.

Commenting FAQs | Terms of Service